# SDR MYW2004F00000

- Difficulty date: January 29, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: GXLAC
- Make and model: Boeing 737*
- Aircraft serial: 29051
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Filter
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

AT CRUISE, APPROX 2 HRS INTO FLIGHT GL511 SYSTEM (A) ELECTRIC HYDRAULIC OVERHEAT LIGHT ON.  SWITCH TURNED OFF IAW PROCEDURES.  LIGHT OUT IO APPROX 3 MINUTES.  APPROX 3.5 HRS INTO FLT LOST SYSTEM (A) HYDRAULIC PRESSURE, DIVERTED.  TROUBLESHOT SYSTEM IAW TASK 805 PARA E1D AND FOUND SYSTEM OPERATIONAL.  REPLACED ELECTRIC HYD AND EDP CASE DRAIN FILTERS.  FOUND METAL EDP CASE DRAIN FILTER.  REPLACED FILTERS.  MAINTENANCE FERRIED AIRCRAFT.  REMOVED AND REPLACED NR 1 EDP IAW MM.  SYSTEM OPERATIONAL CK NORMAL.  LEAK CK OK.  RETURNED AIRCRAFT TO SERVICE.
